# SDR AALA201606179005

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 10,029 hours, 4,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  DOOR 1L GIRT BAR AFT SIDE FLOOR ATTACH POINT LATCH, FOR SLIDE ARMING, DOES NOT SPRING TO LOCK POSITION.  MAINTENANCE CLEANED AND LUBRICATED THE DOOR 1L GIRT BAR AFT SIDE FLOOR ATTACH POINT LATCH SPRING PLATE AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
